# SDR FDEA201201130144

- Difficulty date: January 13, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 71,297 hours, 23,566 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD DOOR WILL NOT ARM SLIDE.  LUBED SLIDE MECHANISM L1 DOOR, SLIDED ARMS OPS CHECKED NORMAL, REF MM 52-11-00-0-0.
